Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Moriya, Syunji 2012. The de Rham homotopy theory and differential graded category. Mathematische Zeitschrift, Vol. 271, Issue. 3-4, p. 961.


    Pridham, Jonathan P 2011. Galois actions on homotopy groups of algebraic varieties. Geometry & Topology, Vol. 15, Issue. 1, p. 501.


    Amorós, Jaume and Biswas, Indranil 2010. Compact Kähler manifolds with elliptic homotopy type. Advances in Mathematics, Vol. 224, Issue. 3, p. 1167.


    Moriya, Syunji 2010. Rational homotopy theory and differential graded category. Journal of Pure and Applied Algebra, Vol. 214, Issue. 4, p. 422.


    Katzarkov, L. Pantev, T. and Toën, B. 2009. Algebraic and topological aspects of the schematization functor. Compositio Mathematica, Vol. 145, Issue. 03, p. 633.


    ×

Schematic homotopy types and non-abelian Hodge theory

  • L. Katzarkov (a1), T. Pantev (a2) and B. Toën (a3)
  • DOI: http://dx.doi.org/10.1112/S0010437X07003351
  • Published online: 01 May 2008
Abstract
Abstract

We use Hodge theoretic methods to study homotopy types of complex projective manifolds with arbitrary fundamental groups. The main tool we use is the schematization functor, introduced by the third author as a substitute for the rationalization functor in homotopy theory in the case of non-simply connected spaces. Our main result is the construction of a Hodge decomposition on . This Hodge decomposition is encoded in an action of the discrete group on the object and is shown to recover the usual Hodge decomposition on cohomology, the Hodge filtration on the pro-algebraic fundamental group, and, in the simply connected case, the Hodge decomposition on the complexified homotopy groups. We show that our Hodge decomposition satisfies a purity property with respect to a weight filtration, generalizing the fact that the higher homotopy groups of a simply connected projective manifold have natural mixed Hodge structures. As applications we construct new examples of homotopy types which are not realizable as complex projective manifolds and we prove a formality theorem for the schematization of a complex projective manifold.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Schematic homotopy types and non-abelian Hodge theory
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Schematic homotopy types and non-abelian Hodge theory
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Schematic homotopy types and non-abelian Hodge theory
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: